# SDR VNAA2018111999905

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 34,146 hours, 33,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL18 WL139 1.0 INCH LONG 90% FSH FAILED NDT INSPECTIONC/A: 1. REPAIRED REAR PRESSURE BULKHEAD AT LBL18 IAW REO 601R-53-61-1285 REV.E DATED 10/31/16.
